You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1987/85/3
On basic Hahn-Banach extensions
Download
PDF
- On basic Hahn-Banach extensions
Article
Original scientific text
Title
On basic Hahn-Banach extensions
Authors
James Holub
1
Affiliations
Blacksburg, Va., U.S.A.
Studia Mathematica
1987/85/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
299-305
Main language of publication
English
Published
1987
Exact and natural sciences
mathematics